I have several liver adneoma associative w taking birth control pills in my 20's. I've had inconclusive biopsy, spread out several years. I have epigastric, rt side pain, swelling which radiates to my back constantly. I've been taking tamoxifin (tamoxifen) for 10yrs to control my estrogen, although my lab test are all normal at 55 yrs old,.even my hormone levels. One main adenomas is in my portal hepatitis. I've dealt w this for 20 yrs. Is there any studies done shown that these could turn to.cancer. When I ask as time goes by if they will go away , I've been told by.specialist that they have a higher chance of becoming cancerous. Is there anything to stop this or should I be thinking.of transplant. Both.my rt and lt liver has masses. Thankyou.
i strongly suggest that you see a liver specialist or hepatobiliary surgeon for their opinion. I would have hoped that the adenomas would have decreased in size over the years. Sometimes a biopsy may be helpful as certain histologies may be more predictive of malignant transformation than others. Also, tamoxifen has been known to lead to liver problems. I am hopeful that you will not require a liver transplant but you should have close follow-up by an experienced doc.
I meant to add that I was advise between several Drs. Years ago I would probably need a transplant. I was wondering if my lab results are normal, do you think I should prepare myself for one, esp if the adenomas may turn to cancer. Thankyou
Thankyou for your prompt and generous answer. Since I live in MS, for you recommend any particular Medical Center/ Hospital or should I travel elsewhere. It has been several years since I have seen a specialist. I appreciate your time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.